Agrammatic but numerate

Varley, R.A., Klessinger, N.J.C., Romanowski, C.A.J. and Siegal, M. (2005) Agrammatic but numerate. Proceedings of the National Academy of Sciences, 102 (9). pp. 3519-3524. ISSN 1091-6490

Abstract

Metadata

Authors/Creators:
  • Varley, R.A.
  • Klessinger, N.J.C.
  • Romanowski, C.A.J.
  • Siegal, M.
Copyright, Publisher and Additional Information: Copyright © 2005 by the National Academy of Sciences.
Keywords: aphasia, language, mathematics
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > Department of Human Communication Sciences (Sheffield)
Depositing User: Repository Officer
Date Deposited: 09 Mar 2005
Last Modified: 25 Dec 2015 17:27
Published Version: http://www.pnas.org/cgi/content/short/102/9/3519
Status: Published
Refereed: Yes
Identification Number: 10.1073/pnas.0407470102

Download

Filename: varleyra1.pdf

Share / Export

Statistics